RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 3, Pages 416–422 (Mi mz193)  

On the Rigidity of a Class of Glued Surfaces

L. P. Fomenko

Taganrog State Pedagogical Institute

Abstract: The method of integral formulas is applied to prove the rigidity of a class of closed nonconvex surfaces obtained by gluing together regular pieces of surfaces of positive Gaussian curvature with smooth boundaries.

DOI: https://doi.org/10.4213/mzm193

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:3, 383–388

Bibliographic databases:

UDC: 517
Received: 05.05.1997
Revised: 25.08.2002

Citation: L. P. Fomenko, “On the Rigidity of a Class of Glued Surfaces”, Mat. Zametki, 73:3 (2003), 416–422; Math. Notes, 73:3 (2003), 383–388

Citation in format AMSBIB
\Bibitem{Fom03}
\by L.~P.~Fomenko
\paper On the Rigidity of a Class of Glued Surfaces
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 3
\pages 416--422
\mathnet{http://mi.mathnet.ru/mz193}
\crossref{https://doi.org/10.4213/mzm193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992600}
\zmath{https://zbmath.org/?q=an:1064.53003}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 3
\pages 383--388
\crossref{https://doi.org/10.1023/A:1023218128630}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182776700008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494441}


Linking options:
  • http://mi.mathnet.ru/eng/mz193
  • https://doi.org/10.4213/mzm193
  • http://mi.mathnet.ru/eng/mz/v73/i3/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:100
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020